Alert archive / Pennsylvania / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 6, 2014, 2:13 PM EDT for Chester County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2014, 2:13 PM EDT (18:13 UTC)
- Expired
- Sep 6, 2014, 3:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1444 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
951
WWUS81 KPHI 061813
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
213 PM EDT SAT SEP 6 2014
DEZ001-PAZ101-102-061915-
EASTERN CHESTER PA-NEW CASTLE DE-WESTERN CHESTER PA-
213 PM EDT SAT SEP 6 2014
...A STRONG THUNDERSTORM WILL AFFECT CHESTER AND NORTHWESTERN NEW
CASTLE COUNTIES...
AT 211 PM EDT...A STRONG THUNDERSTORM WAS NEAR ATGLEN...MOVING EAST
AT 10 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR PARKESBURG AROUND 230 PM...ELVERSON AROUND
250 PM...MODENA AROUND 300 PM...THORNDALE AROUND 310 PM AND
MARSHALLTON AROUND 320 PM.
LAT...LON 3988 7599 3997 7600 4004 7594 4011 7595
4017 7583 4021 7558 4019 7557 4020 7555
4014 7552 3988 7558 3988 7560 3985 7559
3966 7563 3985 7602
$$
FORECASTER: SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 6, 12:17 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Sep 6, 12:17 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1217 PM EDT SAT SEP 6 2014 .SYNOPSIS... A COLD FRONT CROSSING OHIO IS POISED TO MOVE THROUGH OUR REGION THIS EVENING...STALLING OFFSHORE THROUGH MID-WEEK... WHILE HIGH PRESSURE IN THE CENTRAL PLAINS SPREADS TO OUR NORTH. LOW PRESSURE IN SOUTH CAROLINA SUNDAY WILL DEVELOP NORTHEASTWARD OFF THE MID ATLANTIC COAST LATE TUESDAY AND BE POSITIONED EAST OF CAPE COD BY LATE WEDNESDAY. ANOTHER COLD FRONT WILL MOVE EASTWARD THROUGH OUR REGION LATE THURSDAY OR FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LOW CLOUDS HAVE DISSIPATED BUT AN ABUNDANCE OF HIGH CLOUDS WITH SOME MID CLOUDS WAS EVIDENT ON STLT IMAGERY OVER PA. THESE CLOUDS WERE MOVG EWD. LTST RADAR IMAGERY STILL HAD NOTHING, PSBLY AS A RESULT OF THE EARLIER LOW CLOUDS. HRRR ALREADY HAD PRECIP OVER OUR NWRN AREAS, WHICH IS NOT THERE. SO, HAVE BACKED PRECIP UP A FEW MORE HOURS AND LOWERED POPS IN THE REAL NEAR TERM AS WELL. OTHERWISE, MADE SOME ADJUSTMENTS TO CLOUD COVER. TEMPS GENLY LOOKED GOOD. OVERALL FOR TODAY WE ARE EXPECTING AN INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY BY THE LATE AFTERNOON/EARLY EVENING TIMEFRAME. THE COLD FRONT DRUDGING THROUGH THE GREAT LAKES AT THIS TIME WILL BEGIN TO SLOW ITS SOUTHEAST PROGRESSION JUST A BIT THIS AFTERNOON AS THE MID-LEVEL FLOW FLATTENS OUT SOME. AMPLE MOISTURE AND INSTABILITY AHEAD OF THE FRONT WILL ALLOW FOR RAPID STORM GROWTH. MODEST MID-LEVEL LAPSE RATES AND SHEAR WILL BE AN ISSUE FOR BETTER ORGANIZATION OF CELLS THOUGH WITH THE HIGH PWAT AIR IN PLACE, RAIN LOADED CORES CAN DROP AND PRODUCE GUSTY, POSSIBLY DAMAGING WINDS THIS AFTERNOON. BETTER SHEAR PROFILES EXIST TO OUR NORTHEAST WHERE STRONGER WINDS ALOFT ARE. SPC CONTINUES THE SLIGHT RISK FOR OUR NORTHERN ZONES WHERE BETTER ORGANIZATION MAY EXIST, THOUGH JUST ABOUT ANYWHERE IN OUR CWA COULD SEE PULSE STRONG TO SEVERE WIND GUSTS. THE GFS DID SLIGHTLY BETTER THAN THE NAM IN THE THERMAL INITIALIZATION DEPARTMENT THIS MORNING.TEMPERATURES TODAY WERE A BLEND OF THE MET/MAVMOS WITH A SLIGHT HEAVIER WEIGHING ON THE MAV. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... CONTINUED SHOWERY ACTIVITY WITH EMBEDDED CONVECTION WILL PUSH SOUTHEAST ALONG THE COLD FRONT LATE THIS EVENING. HEAVY RAIN WITH THE SHOWERS WILL REMAIN THE LARGEST THREAT THOUGH WE SHOULD HAVE ENOUGH LINGERING LOW-LEVEL INSTABILITY TO SEE SOME STRONGER WIND GUSTS WITH THE SHOWERS. WE SLOWED THE PROGRESSION OF THE DECREASING POPS ACROSS OUR SOUTH JUST A BIT AS WE EXPECT THE FRONT TO SLOW SOME DURING THE DAY. BEHIND THE FRONT NORTH-NORTHWEST WINDS WILL BRING IN A MUCH DRIER AIRMASS AS DEWPOINTS ARE EXPECTED TO FALL INTO THE MID-50S. THERE LOOKS TO BE TOO MUCH MIXING LATE TONIGHT TO ALLOW FOR FOG FORMATION, EXCEPT WITHIN THE MORE SHELTERED RIVER VALLEYS. LOWS TONIGHT WERE A BLEND OF THE MET/MAV WITH MORE WEIGHTING ON THE SLIGHTLY WARMER MET WITH MORE MIXING TAKING PLACE. && .LONG TERM /SUNDAY THROUGH FRIDAY/... 500 MB: HEIGHTS RISE/WARM WITH SHORT WAVE RIDGING FOLLOWING THE DEPARTURE OF THE QUEBEC SHORT WAVE SUNDAY INTO MONDAY. THE NEXT SHORT WAVE CROSSES THE MID ATLANTIC STATES LATE TUESDAY OR EARLY WEDNESDAY. STRONG SHORT WAVES APPEAR LIKELY TO ROTATES NEWD THROUGH THE GREAT LAKES REGION LATE IN THE WEEK...PRODUCING A WARMING TREND ALONG THE MID ATLANTIC COAST. TEMPERATURES: SEPTEMBER SO FAR (FIRST 5 DAYS) HAS AVERAGED WELL ABOVE NORMAL....GENERALLY 6-7 DEGREES. THE DAILY AVERAGES WILL COOL TO NEAR NORMAL SUNDAY-TUESDAY THEN WARM ABOVE NORMAL AGAIN WEDNESDAY-FRIDAY. TEMPS MAY AVERAGE MORE THAN 5 DEGREES ABOVE NORMAL THURSDAY AND FRIDAY. FORECAST BASIS: UNLESS OTHERWISE NOTED THE LONG TERM PERIOD OF THIS FORECAST IS GENERALLY BASED ON A 50 50 BLEND OF THE 00Z/6 NAM/GFS MOS FOR THE PERIOD SUNDAY-MONDAY...THE 00Z/6 GFS MOS MONDAY NIGHT AND TUESDAY...THEN THEREAFTER (TUESDAY NIGHT ONWARD) THE 0543Z/06 WPC GRIDDED GUIDANCE WHICH AT TIMES IS BLENDED 50 50 WITH THE 00Z/6 MEXMOS. ALL THIS IS EVENTUALLY CHECKED AGAINST THE 00Z/6 ECMWF TO SEE IF WE'RE IN THE BALLPARK WITH ECMWF CYCLICALLY PERSISTENT 18Z 2 METER TEMPERATURES. THE PRECIPITATION PROBABILITY GUIDANCE IS CHECKED AGAINST THE 21Z/5 SREF POPS FOR .01 IN 3 HRS THROUGH 12Z TUESDAY AND THEREAFTER THE 00Z/6 GEFS 6HR POPS FOR 0.05 THE DAILIES BELOW... SUNDAY...A VERY NICE DAY IN THE WAKE OF TODAYS SUMMERTIME HEAT. MUCH LESS HUMID AND COOLER WITH PLENTY OF BRIGHT SUNSHINE. ANY SHOWERS EARLY IN THE DAY ON THE SOUTHEAST EDGE OF OUR AREA SHOULD END BY FORENOON. MONDAY-TUESDAY...BECOMES PROBLEMATIC FROM SOUTH TO NORTH AS LOW PRESSURE ALONG THE SOUTH CAROLINA COAST NEEDS TO BE MONITORED FOR ITS FUTURE TRACK AND STRENGTHENING. AS IT STANDS NOW...A STIFF EAST TO NORTHEAST OCEAN INFLOW SHOULD SPREAD CLOUDS AND THEN SHOWERS OR BANDS OF RAIN NORTHWARD. DETAILS ON COVERAGE OF SHOWERS AND AMOUNTS ARE STILL EARLY BUT THIS PERIOD OF TIME DESERVES TO BE MONITORED AS A POTENTIALLY SIGNIFICANT EARLY SEPTEMBER PERIOD OF NASTY WEATHER...AT LEAST ALONG THE COAST! REGARDING THE LOW...PLEASE NOTE NHC HAS THIS AS A 10 TO 20 PCT CHANCE OF TROPICAL CYCLONE FORMATION EARLY THIS COMING WEEK. WED-FRI...TIMING DIFFERENCES BUT PULSES OF INSTABILITY BURSTS IN RESPONSE TO STRONG SHORT WAVES ROTATING NEWD THROUGH THE GREAT LAKES REGION OFFER CHANCE OF SHOWERS FROM TIME TO TIME BUT MOST OF THE TIME SHOULD BE RAIN-FREE. WE TENDED TO RUN WARMER THAN THE 0543Z WPC TEMPERATURE GUIDANCE...MORE IN LINE WITH THE WARMER 00Z/6 GFS MEX MOS AND ECMWF 2M TEMPS. AGAIN THE FOCUS THIS WEEK SHOULD BE ON MONDAY NIGHT-TUESDAY EVENING FOR COASTAL NJ/DE RESIDENTS AND MARINERS. && .AVIATION /16Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE STUBBORN LOW CLOUDS FROM THIS MRNG HAVE DISSIPATED AND EVERYONE IS NOW VFR. EXPECT VFR TO CONTINUE UNTIL ANY SHRA/TSRA LATER. SOUTHWEST FLOW INCREASES WITH SOME GUSTS POSSIBLE. COLD FRONT SLIDES IN FROM THE NORTHWEST TOUCHING OFF SHOWERS AND THUNDERSTORMS DURG THE AFTN/EVE. LOOKS LIKE A GOOD CHANCE FOR WIDESPREAD THUNDERSTORM ACTIVITY BY LATE AFTERNOON WITH BRIEF MVFR/IFR RESTRICTIONS. CONTINUED SHOWER ACTIVITY POSSIBLE A FEW HOURS AFTER FRONTAL PASSAGE. TONIGHT...VFR. WINDS VEER TO THE NORTH-NORTHWEST BRINGING IN DRIER AIR. SHOWERS CUT OFF BY LATE TONIGHT ACROSS THE SOUTHERN TERMINALS. OUTLOOK... SUNDAY...VFR. LIGHT NORTH WIND TRENDING EAST LATE DAY. MONDAY - TUESDAY...VFR CIGS TO START MONDAY BUT PERIODS OF MVFR CONDS EXPECTED IN BANDS OF SHOWERS AT LEAST ALONG THE COAST WHERE BRIEF IFR CONDS MIGHT DEVELOP? E-NE WIND GUST 20-30 KT...HIGHEST GUSTS COAST. WEDNESDAY...MOSTLY VFR BUT LOCALLY MVFR/IFR IN SCATTERED SHOWERS AND TSTMS LATE DAY OR AT NIGHT. LIGHT WIND BECOMING SOUTH. && .MARINE... SUB-SCA CONDITIONS ARE EXPECTED ACROSS OUR WATERS TODAY THOUGH WE COULD SEE GUSTS UPWARDS OF 20 KNOTS BY THE AFTERNOON HOURS. SOUTHWEST WINDS WILL VEER TOWARDS THE WEST-NORTHWEST LATE TONIGHT AS A COLD FRONT PUSHES THROUGH. SEAS AHEAD OF THE FRONT WILL CLIMB TO 3-4 FEET BEFORE SUBSIDING A BIT BEHIND THE FRONT. GUSTY NORTHWEST WINDS ARE POSSIBLE BEHIND THE FRONT...STILL AROUND 20 KNOTS EXPECTED. OUTLOOK... SUNDAY...NO HEADLINE ANTICIPATED. MONDAY AND TUESDAY...STRONG SCA EXPECTED EXCEPT A MORE MARGINAL SCA POSSIBLE UPPER DELAWARE BAY. POTENTIAL FOR 35KT - GALE FORCE GUSTS. WEDNESDAY...SCA SEAS MAY LINGER ALONG THE ATLANTIC COASTAL WATERS DURING THE MORNING DESPITE LIGHT WINDS. DE BAY SHOULD NOT NEED A A MARINE HAZARD HEADLINE. && .TIDES/COASTAL FLOODING... FAIRLY STRONG AND LONG DURATION ONSHORE FLOW COMBINED WITH ASTRONOMICALLY HIGH TIDE CYCLES AS WE MOVE THROUGH THE SEPTEMBER SUPERMOON PHASE. SURGE OF A FOOT PROBABLE FOR THE MONDAY EVENING AND TUESDAY HIGH TIDE CYCLES SHOULD RESULT IN 2 OR 3 TIDE CYCLES WITH MINOR COASTAL FLOODING. NOT IMPOSSIBLE TO FORESEE SPOTTY MODERATE COASTAL FLOODING BUT THAT MODERATE CF THREAT IS A MUCH A LESSER CHANCE THAN THE MINOR EXCEEDENCES. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...HEAVENER/NIERENBERG SHORT TERM...HEAVENER LONG TERM...DRAG AVIATION...DRAG/HEAVENER/NIERENBERG MARINE...DRAG/HEAVENER TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 6, 4:31 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 431 AM EDT SAT SEP 6 2014 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-101>105- 070845- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS- 431 AM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON OR EVENING WITH A BETTER CHANCE ACROSS THE LEHIGH VALLEY INTO NORTHERN NEW JERSEY. SCATTERED TO WIDESPREAD THUNDERSTORM ACTIVITY LATER TODAY AND TONIGHT WILL PROVIDE VERY HEAVY DOWNPOURS WHICH MAY GENERATE POOR DRAINAGE AND URBAN FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-NJZ012-013-016>023-026-027-PAZ070-071-106-070845- NEW CASTLE-KENT-INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- LOWER BUCKS- 431 AM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON OR EVENING WITH A BETTER CHANCE ACROSS THE LEHIGH VALLEY INTO NORTHERN NEW JERSEY. SCATTERED TO WIDESPREAD THUNDERSTORM ACTIVITY LATER TODAY AND TONIGHT WILL PROVIDE VERY HEAVY DOWNPOURS WHICH MAY GENERATE POOR DRAINAGE AND URBAN FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MINOR TIDAL INUNDATION COASTAL FLOODING IS POSSIBLE FOR 1 TO 3 HIGH TIDE CYCLES BETWEEN BETWEEN MONDAY EVENING AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024-025-070845- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 431 AM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON OR EVENING. SCATTERED TO WIDESPREAD THUNDERSTORM ACTIVITY LATE TODAY OR TONIGHT WILL PROVIDE VERY HEAVY DOWNPOURS WHICH MAY GENERATE POOR DRAINAGE AND URBAN FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. MINOR TIDAL INUNDATION COASTAL FLOODING IS POSSIBLE FOR 1 TO 3 HIGH TIDE CYCLES BETWEEN BETWEEN MONDAY EVENING AND TUESDAY NIGHT. ADDITIONALLY...MONDAY MAY BECOME A DAY WHEN THERE IS A HIGH RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-070845- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 431 AM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. A COUPLE OF THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 35 KNOTS OR GREATER LATE TODAY OR THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 6, 1:37 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
137 PM EDT SAT SEP 6 2014
NJZ007-PAZ055-062-061830-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
137 PM EDT SAT SEP 6 2014
...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT NORTHAMPTON...SOUTH
CENTRAL MONROE AND SOUTHWESTERN WARREN COUNTIES...
AT 136 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS NEAR
BEERSVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS SHOWER WILL BE NEAR CHAPMAN AROUND 150 PM...NAZARETH AROUND 200
PM...STOCKERTOWN AROUND 210 PM...FORKS AROUND 220 PM AND HARMONY
AROUND 230 PM.
LAT...LON 4089 7495 4061 7517 4071 7552 4074 7553
4072 7555 4072 7556 4079 7559 4081 7548
4087 7550 4088 7548
FORECASTER:SFJSpecial weather statement, Sep 6, 1:46 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT SAT SEP 6 2014
NJZ001-061845-
SUSSEX NJ-
146 PM EDT SAT SEP 6 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SUSSEX COUNTY...
AT 145 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAINESVILLE...MOVING
EAST AT 5 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR BRANCHVILLE AROUND 200 PM...PELLETTOWN AROUND
240 PM AND SUSSEX AROUND 250 PM.
LAT...LON 4135 7467 4121 7437 4118 7438 4114 7443
4110 7488 4117 7490 4121 7487 4123 7487
4129 7484 4135 7474 4136 7471
FORECASTER:SFJSpecial weather statement, Sep 6, 2:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
213 PM EDT SAT SEP 6 2014
DEZ001-PAZ101-102-061915-
EASTERN CHESTER PA-NEW CASTLE DE-WESTERN CHESTER PA-
213 PM EDT SAT SEP 6 2014
...A STRONG THUNDERSTORM WILL AFFECT CHESTER AND NORTHWESTERN NEW
CASTLE COUNTIES...
AT 211 PM EDT...A STRONG THUNDERSTORM WAS NEAR ATGLEN...MOVING EAST
AT 10 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR PARKESBURG AROUND 230 PM...ELVERSON AROUND
250 PM...MODENA AROUND 300 PM...THORNDALE AROUND 310 PM AND
MARSHALLTON AROUND 320 PM.
LAT...LON 3988 7599 3997 7600 4004 7594 4011 7595
4017 7583 4021 7558 4019 7557 4020 7555
4014 7552 3988 7558 3988 7560 3985 7559
3966 7563 3985 7602
FORECASTER: SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 1:37 PM EDT | Special Weather Statement | PHI | Warren | 53 min |
| Sep 6, 1:46 PM EDT | Special Weather Statement | PHI | Sussex | 59 min |
| Sep 6, 2:58 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Somerset | 4 hr |
| Sep 6, 3:19 PM EDT | Special Weather Statement | PHI | Middlesex | 26 min |
| Sep 6, 3:25 PM EDT | Special Weather Statement | PHI | Mercer | 65 min |
| Sep 6, 3:32 PM EDT | Special Weather Statement | PHI | Hunterdon | 58 min |
| Sep 6, 3:45 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer | 60 min |
| Sep 6, 4:03 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 57 min |
| Sep 6, 4:19 PM EDT | Special Marine Warning | PHI | 56 min | |
| Sep 6, 4:45 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 60 min |
| Sep 6, 4:47 PM EDT | Special Weather Statement | PHI | Burlington | 58 min |
| Sep 6, 4:52 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 36 min |
| Sep 6, 4:54 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 43 min |
| Sep 6, 4:58 PM EDT | Special Marine Warning | PHI | 62 min | |
| Sep 6, 5:09 PM EDT | Special Marine Warning | PHI | 66 min | |
| Sep 6, 5:26 PM EDT | Special Marine Warning | PHI | 64 min | |
| Sep 6, 5:31 PM EDT | Special Weather Statement | PHI | Burlington | 59 min |
| Sep 6, 5:44 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 35 min |
| Sep 6, 6:41 PM EDT | Special Weather Statement | PHI | Salem | 64 min |
| Sep 6, 7:41 PM EDT | Special Marine Warning | PHI | 64 min | |
| Sep 6, 7:45 PM EDT | Special Weather Statement | PHI | Cape May | 60 min |
| Sep 6, 2:19 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 43 min |
| Sep 6, 2:43 PM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Sep 6, 3:21 PM EDT | Special Weather Statement | PHI | Berks, Bucks, Lehigh, Montgomery | 54 min |
| Sep 6, 3:51 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Sep 6, 7:36 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 54 min |
| Sep 6, 4:56 PM EDT | Special Weather Statement | PHI | Cecil | 64 min |
| Sep 6, 7:43 PM EDT | Special Weather Statement | PHI | Caroline | 62 min |
Nearby
Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.